Alert archive / Nebraska / River Flood Advisories in 2016
River Flood Advisory 9, NWS North Platte, NE
NWS North Platte, NE issued this river flood advisory at Dec 10, 2016, 11:58 AM CST for Lincoln County, Nebraska. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Dec 10, 2016, 11:58 AM CST (17:58 UTC)
- Expired
- Dec 15, 2016, 7:32 AM CST
- In force
- 5 days
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 89 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Platte River at North Platte (NPTN1).
- Action stage
- 5.5 ft
- Minor stage
- 6 ft
- Moderate stage
- 6.5 ft
- Major stage
- 7 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06693000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
941
WGUS83 KLBF 101758
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1158 AM CST SAT DEC 10 2016
...The National Weather Service in North Platte has issued a Flood
Advisory for the North Platte River...
North Platte River near North Platte affecting Lincoln COUNTY
.Recent cold temperatures have led to a build up of ice along the
North Platte River at North Platte. Minor ice jamming will continue
to be a threat over the next several days as temperatures remain below
the freezing mark. This minor ice jamming will lead to minor flooding
along the North Platte River up and downstream of the Highway 83 bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC111-120553-
/O.NEW.KLBF.FL.Y.0009.161210T1758Z-161212T0553Z/
/NPTN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1158 AM CST SAT DEC 10 2016
The National Weather Service in North Platte has issued a
* Flood Advisory for
The North Platte River near North Platte.
* Until further notice.
* At 11:00 AM Saturday the stage was 6.4 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fluctuate around 6.4 feet over
the next several days due to ice jamming.
* Impact...At 6.5 feet...Moderate and more widespread flooding of low
lying and agricultural land begins along the north bank of the
North Platte River from Highway 83 to approximately 4 miles west of
Highway 83 south of North River Road. Water encroachment into some
residences property begins along and south of North River Road.
Water encroachment into low lying areas of Cody Park worsens.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
Buttler10 follow-up statements
226
WGUS83 KLBF 111520
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
920 AM CST SUN DEC 11 2016
...The Flood Advisory continues for the North Platte River...
North Platte River near North Platte affecting Lincoln COUNTY
.Recent cold temperatures have led to a build up of ice along the
North Platte River at North Platte. Minor ice jamming will continue
to be a threat over the next several days as temperatures remain
below the freezing mark. This minor ice jamming will lead to minor
flooding along the North Platte River up and downstream of the
Highway 83 bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC111-130320-
/O.CON.KLBF.FL.Y.0009.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
920 AM CST SUN DEC 11 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* UNTIL FURTHER NOTICE.
* At 9 AM Sunday the stage was 6.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.0 feet until further
notice. Minor fluctuations are possible.
* Impact...At 6.5 feet...Moderate and more widespread flooding of
low
lying and agricultural land begins along the north bank of the
North Platte River from Highway 83 to approximately 4 miles west of
Highway 83 south of North River Road. Water encroachment into some
residences property begins along and south of North River Road.
Water encroachment into low lying areas of Cody Park worsens.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
sjacobs893
WGUS83 KLBF 121614
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1014 AM CST MON DEC 12 2016
...The Flood Advisory continues for the North Platte River...
North Platte River at Lewellen affecting Garden AND Keith COUNTIES
North Platte River near North Platte affecting Lincoln COUNTY
.Recent cold temperatures have led to a build up of ice along the
North Platte River near Lewellen and North Platte. Minor ice jamming
will continue to be a threat until temperatures sufficiently warm
allowing the ice to break up.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC069-101-140414-
/O.CON.KLBF.FL.Y.0010.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
914 AM MST MON DEC 12 2016
The Flood Advisory continues for
The North Platte River at Lewellen.
* UNTIL FURTHER NOTICE.
* At 8:45 AM Monday the stage was 8.1 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will remain near 8 feet until further notice.
Minor fluctuations are possible as the ice breaks and freezes.
* Impact...At 8.5 feet...Moderate flood stage. Flooding around
Fairground Street, County Road 46, County Road 199 A and County
Road 44 A east of Highway 26. Homes near and along the river may
begin to flood.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-140414-
/O.CON.KLBF.FL.Y.0009.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
414 PM GMT MON DEC 12 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* UNTIL FURTHER NOTICE.
* At 9:00 AM Monday the stage was 4.8 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 5 feet until further notice.
Minor fluctuations are possible as the ice breaks and freezes.
* Impact...At 5.7 feet...Minor overflows of low lying and agricultural
land begins along the north bank of the North Platte River from
Highway 83 to approximately 4 miles west of Highway 83 south of
North River Road. People should be cautioned against being in the
water along the banks of the river especially near Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$317
WGUS83 KLBF 130350
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
950 PM CST MON DEC 12 2016
...The Flood Advisory continues for the North Platte River...
North Platte River at Lewellen affecting Garden AND Keith COUNTIES
North Platte River near North Platte affecting Lincoln COUNTY
.Recent cold temperatures have led to a build up of ice along the
North Platte River near Lewellen and North Platte. Minor ice jamming
will continue to be a threat until temperatures sufficiently warm
allowing the ice to break up.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC069-101-141550-
/O.CON.KLBF.FL.Y.0010.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
850 PM MST MON DEC 12 2016
The Flood Advisory continues for
The North Platte River at Lewellen.
* UNTIL FURTHER NOTICE.
* At 7:45 PM Monday the stage was 8.1 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will remain near 8 feet until further notice.
Minor fluctuations are possible as the ice breaks and freezes.
* Impact...At 8.5 feet...Moderate flood stage. Flooding around
Fairground Street, County Road 46, County Road 199 A and County
Road 44 A east of Highway 26. Homes near and along the river may
begin to flood.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-141550-
/O.CON.KLBF.FL.Y.0009.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
350 AM GMT TUE DEC 13 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* UNTIL FURTHER NOTICE.
* At 9:00 PM Monday the stage was 4.8 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 5 feet until further notice.
Minor fluctuations are possible as the ice breaks and freezes.
* Impact...At 5.7 feet...Minor overflows of low lying and agricultural
land begins along the north bank of the North Platte River from
Highway 83 to approximately 4 miles west of Highway 83 south of
North River Road. People should be cautioned against being in the
water along the banks of the river especially near Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
ET430
WGUS83 KLBF 131609
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1009 AM CST TUE DEC 13 2016
...The Flood Advisory continues for the North Platte River...
North Platte River at Lewellen affecting Garden AND Keith COUNTIES
North Platte River near North Platte affecting Lincoln COUNTY
.Cold temperatures over the past several days have led to a
build up of ice along the North Platte River near Lewellen and North
Platte. The cold temperatures will continue into the weekend. Minor
ice jamming will continue to be a threat until temperatures
sufficiently warm allowing the ice to break up.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC069-101-150409-
/O.CON.KLBF.FL.Y.0010.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1009 AM CST TUE DEC 13 2016
The Flood Advisory continues for
The North Platte River at Lewellen.
* UNTIL FURTHER NOTICE.
* At 9:45 AM Tuesday the stage was 8.1 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will fluctuate near 8.0 feet.
* Impact...At 8.5 feet...Moderate flood stage. Flooding around
Fairground Street, County Road 46, County Road 199 A and County
Road 44 A east of Highway 26. Homes near and along the river may
begin to flood.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-150409-
/O.CON.KLBF.FL.Y.0009.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1009 AM CST TUE DEC 13 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* UNTIL FURTHER NOTICE.
* At 9:00 AM Tuesday the stage was 5.5 feet.
* Flood stage is 6.0 feet.
* Forecast...Large fluctuations around 5.5 feet will be possible
this week.
* Impact...At 5.7 feet...Minor overflows of low lying and
agricultural land begins along the north bank of the North Platte
River from Highway 83 to approximately 4 miles west of Highway 83
south of North River Road. People should be cautioned against
being in the water along the banks of the river especially near
Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
Masek681
WGUS83 KLBF 131830
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1230 PM CST TUE DEC 13 2016
...The Flood Advisory continues for the North Platte River...
North Platte River at Lewellen affecting Garden AND Keith COUNTIES
North Platte River near North Platte affecting Lincoln COUNTY
.Cold temperatures over the past several days have led to a build up
of ice along the North Platte River near Lewellen and North Platte.
The cold temperatures will continue into the weekend. Minor ice
jamming will continue to be a threat until temperatures sufficiently
warm allowing the ice to break up.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC069-101-150630-
/O.CON.KLBF.FL.Y.0010.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1130 AM MST TUE DEC 13 2016
The Flood Advisory continues for
The North Platte River at Lewellen.
* UNTIL FURTHER NOTICE.
* At 10:45 AM Tuesday the stage was 8.1 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will fluctuate near 8.0 feet.
* Impact...At 8.5 feet...Moderate flood stage. Flooding around
Fairground Street, County Road 46, County Road 199 A and County
Road 44 A east of Highway 26. Homes near and along the river may
begin to flood.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-150630-
/O.CON.KLBF.FL.Y.0009.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
630 PM GMT TUE DEC 13 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* UNTIL FURTHER NOTICE.
* At 12:00 PM Tuesday the stage was 4.8 feet.
* Flood stage is 6.0 feet.
* Forecast...Large fluctuations around 5.0 feet will be possible
this week.
* Impact...At 5.7 feet...Minor overflows of low lying and agricultural
land begins along the north bank of the North Platte River from
Highway 83 to approximately 4 miles west of Highway 83 south of
North River Road. People should be cautioned against being in the
water along the banks of the river especially near Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
Masek652
WGUS83 KLBF 131834 CCA
FLSLBF
FLOOD ADVISORY...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1230 PM CST TUE DEC 13 2016
...The Flood Advisory continues for the North Platte River...
North Platte River at Lewellen affecting Garden AND Keith COUNTIES
North Platte River near North Platte affecting Lincoln COUNTY
.Cold temperatures over the past several days have led to a build up
of ice along the North Platte River near Lewellen and North Platte.
The cold temperatures will continue into the weekend. Minor ice
jamming will continue to be a threat until temperatures sufficiently
warm allowing the ice to break up.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC069-101-150630-
/O.CON.KLBF.FL.Y.0010.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1130 AM MST TUE DEC 13 2016
The Flood Advisory continues for
The North Platte River at Lewellen.
* UNTIL FURTHER NOTICE.
* At 10:45 AM Tuesday the stage was 8.1 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will fluctuate near 8.0 feet.
* Impact...At 8.5 feet...Moderate flood stage. Flooding around
Fairground Street, County Road 46, County Road 199 A and County
Road 44 A east of Highway 26. Homes near and along the river may
begin to flood.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-150630-
/O.COR.KLBF.FL.Y.0009.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1230 PM CST TUE DEC 13 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* UNTIL FURTHER NOTICE.
* At 12:00 PM Tuesday the stage was 4.8 feet.
* Flood stage is 6.0 feet.
* Forecast...Large fluctuations around 5.0 feet will be possible
this week.
* Impact...At 5.7 feet...Minor overflows of low lying and agricultural
land begins along the north bank of the North Platte River from
Highway 83 to approximately 4 miles west of Highway 83 south of
North River Road. People should be cautioned against being in the
water along the banks of the river especially near Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
Masek064
WGUS83 KLBF 140203
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
803 PM CST TUE DEC 13 2016
...The Flood Advisory continues for the North Platte River...
North Platte River at Lewellen affecting Garden AND Keith COUNTIES
North Platte River near North Platte affecting Lincoln COUNTY
.Cold temperatures over the past several days have led to a build up
of ice along the North Platte River near Lewellen and North Platte.
The cold temperatures will continue into the weekend. Minor ice
jamming will continue to be a threat until temperatures sufficiently
warm allowing the ice to break up.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC069-101-151403-
/O.CON.KLBF.FL.Y.0010.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
703 PM MST TUE DEC 13 2016
The Flood Advisory continues for
The North Platte River at Lewellen.
* UNTIL FURTHER NOTICE.
* At 5:45 PM Tuesday the stage was 8.1 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will fluctuate near 8.0 feet.
Minor fluctuations are possible as the ice breaks and freezes.
* Impact...At 8.5 feet...Moderate flood stage. Flooding around
Fairground Street, County Road 46, County Road 199 A and County
Road 44 A east of Highway 26. Homes near and along the river may
begin to flood.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-151403-
/O.CON.KLBF.FL.Y.0009.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
203 AM GMT WED DEC 14 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* UNTIL FURTHER NOTICE.
* At 7:00 PM Tuesday the stage was 4.6 feet.
* Flood stage is 6.0 feet.
* Forecast...Large fluctuations around 5.0 feet will be possible this
week.
* Impact...At 5.7 feet...Minor overflows of low lying and agricultural
land begins along the north bank of the North Platte River from
Highway 83 to approximately 4 miles west of Highway 83 south of
North River Road. People should be cautioned against being in the
water along the banks of the river especially near Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
ET127
WGUS83 KLBF 142038
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
238 PM CST WED DEC 14 2016
...The Flood Advisory continues for the North Platte River...
North Platte River at Lewellen affecting Garden AND Keith COUNTIES
North Platte River near North Platte affecting Lincoln COUNTY
.Cold temperatures over the past several days have led to a build up
of ice along the North Platte River near Lewellen and North Platte.
The cold temperatures will continue into the weekend. Minor ice
jamming will continue to be a threat until temperatures sufficiently
warm allowing the ice to break up.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC069-101-160838-
/O.CON.KLBF.FL.Y.0010.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
238 PM CST WED DEC 14 2016
The Flood Advisory continues for
The North Platte River at Lewellen.
* UNTIL FURTHER NOTICE.
* At 1:45 PM Wednesday the stage was 7.6 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will continue to fluctuate around 7.5 feet.
* Impact...At 7.5 feet...Minor flood stage. Overflow and high water
table levels will cause seepage and flooding of basements and crawl
spaces near and along the river.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-160838-
/O.CON.KLBF.FL.Y.0009.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
238 PM CST WED DEC 14 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* UNTIL FURTHER NOTICE.
* At 2:00 PM Wednesday the stage was 5.5 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fluctuate around 5.5 feet.
* Impact...At 6.0 feet...Minor overflows of low lying and
agricultural land begins along the north bank of the North Platte
River from Highway 83 to approximately 4 miles west of Highway 83
south of North River Road. People should be cautioned against
being in the water along the banks of the river especially near
Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
Masek357
WGUS83 KLBF 150138
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
738 PM CST WED DEC 14 2016
...The Flood Advisory continues for the North Platte River...
North Platte River at Lewellen affecting Garden AND Keith COUNTIES
North Platte River near North Platte affecting Lincoln COUNTY
.Cold temperatures over the past several days have led to a build up
of ice along the North Platte River near Lewellen and North Platte.
The cold temperatures will continue through the weekend. Minor ice
jamming will continue to be a threat until temperatures sufficiently
warm allowing the ice to break up.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC069-101-161338-
/O.CON.KLBF.FL.Y.0010.000000T0000Z-000000T0000Z/
/LEWN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
738 PM CST WED DEC 14 2016
The Flood Advisory continues for
The North Platte River at Lewellen.
* UNTIL FURTHER NOTICE.
* At 6:45 PM Wednesday the stage was 7.6 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will continue to fluctuate around 7.5 feet.
* Impact...At 7.5 feet...Minor flood stage. Overflow and high water
table levels will cause seepage and flooding of basements and crawl
spaces near and along the river.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
NEC111-161338-
/O.CON.KLBF.FL.Y.0009.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
738 PM CST WED DEC 14 2016
The Flood Advisory continues for
The North Platte River near North Platte.
* UNTIL FURTHER NOTICE.
* At 6:45 AM Wednesday the stage was 4.6 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fluctuate around 5.5 feet.
* Impact...At 5.7 feet...Minor overflows of low lying and
agricultural land begins along the north bank of the North Platte
River from Highway 83 to approximately 4 miles west of Highway 83
south of North River Road. People should be cautioned against
being in the water along the banks of the river especially near
Cody Park.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$
ET144
WGUS83 KLBF 151332
FLSLBF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
732 AM CST THU DEC 15 2016
...The Flood Advisory is cancelled for the North Platte River...
North Platte River near North Platte affecting Lincoln COUNTY
.A flood warning will be issued.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC111-151402-
/O.CAN.KLBF.FL.Y.0009.000000T0000Z-000000T0000Z/
/NPTN1.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
732 AM CST THU DEC 15 2016
The Flood Advisory is cancelled for
The North Platte River near North Platte.
* UNTIL FURTHER NOTICE.
* At 7:00 AM Thursday the stage was 7.1 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 7.1 feet.
* Impact...At 10.0 feet...Flood waters will reach the low steel of
Highway 83 bridge near North Platte. Flood waters will also reach
the low steel of railroad bridge located 2 miles downstream of
Highway 83 bridge.
&&
LAT...LON 4124 10087 4119 10087 4115 10075 4110 10069
4112 10064 4114 10067
$$What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this river flood advisory went out at Dec 10, 5:58 AM CST, 6 hours earlier.
Area forecast discussion, Dec 10, 5:58 AM CST, 6 hours before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 558 AM CST Sat Dec 10 2016 .SHORT TERM...(Today and tonight) Issued at 327 AM CST Sat Dec 10 2016 Light snow will continue over the north central zones through the morning. Visibilities have been reduced to a mile at times so more than flurries. Less than a half inch additional accumulations expected from Valentine to Oneill. Snow will end through the morning. Today a trough of low pressure lies along the front range. Surface low pressure organizes through the afternoon and evening as a mid level wave moves in from the west. Warm air advection will develop and spread warmer temperatures into western Nebraska with some temperatures approaching 40 over the southeast Nebraska Panhandle and southwest Nebraska. The low moves into western Kansas through the evening with cold air at the surface undercutting the warmer air aloft. Looks to be an east west boundary set up through the Sandhills through the evening with southerly upslope flow over it. Timing of cooler air will make or break the forecast. Have opted for areas of light snow in the vicinity of and north of the east west frontal boundary. lows will drop off rather quickly with teens north and low 20s south. .LONG TERM...(Sunday through Friday) Issued at 327 AM CST Sat Dec 10 2016 Dry weather returns on Sunday as high pressure builds back into the region. Temperatures begin to slowly rise as well starting on Sunday. High temperatures reach the low to mid 30s on Sunday and the mid 30s to low 40s on Monday. High pressure remains across the region through mid-week. A quick moving disturbance arrives on Tuesday night bringing a quick half inch to 1.5 inches to mainly western Nebraska. Greatest totals will be further west. A series of weak waves coming off the Rocky Mountains will continue through Wednesday night keeping snow chances around through this time frame. An additional half inch additional snow accumulations are possible through Wednesday. This shortwave will be quickly followed by a stronger developing low pressure system on Thursday night and through Friday night. While this system is still several days out and model intensity is still uncertain, this system does look like it could blanket much of central Nebraska with a couple inches of snow. Will continue to monitor this system in the upcoming days. Temperatures remain in the upper teens to low 20s from Tuesday through Friday. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 550 AM CST Sat Dec 10 2016 Areas of light snow will continue east of a line from KVTN to KLBF through the morning. Areas of ifr and mvfr ceilings will be associated with the area of snow this morning. Ceilings to the west of this line will range from mvfr to vfr through the day. Clouds will increase from the west this evening and areas of light snow are possible. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Power LONG TERM...Kulik AVIATION...Power
Hazardous weather outlook, Dec 10, 10:21 AM CST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1021 AM CST SAT DEC 10 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-111630- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1021 AM CST SAT DEC 10 2016 /921 AM MST SAT DEC 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. AREAS OF LIGHT TO MODERATE SNOW WILL CONTINUE OVER NORTH CENTRAL NEBRASKA LATE THIS MORNING BEFORE TAPERING OFF THIS AFTERNOON. ROADS BETWEEN VALENTINE AND ONEILL COULD BECOME SLICK. AREAS OF LIGHT SNOW AND POSSIBLY PATCHY FREEZING DRIZZLE WILL DEVELOP OVER NORTHWEST NEBRASKA THIS EVENING...GENERALLY NORTH AND WEST OF A LINE FROM ONEILL TO OGALLALA. ROADS COULD BECOME SLICK. LITTLE ADDITIONAL SNOWFALL ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER ROUND OF COLD WEATHER AND LOW WIND CHILLS ARE EXPECTED NEXT WEEK. WIND CHILL READINGS BELOW ZERO ARE ANTICIPATED AND COULD APPROACH 20 BELOW ZERO AT TIMES. WE WILL ALSO SEE ON AND OFF CHANCES FOR LIGHT SNOW ALTHOUGH SIGNIFICANT SNOW ACCUMULATION IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
In the hours before
Local storm report, Dec 10, 7:42 AM CST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
742 AM CST SAT DEC 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM SNOW 29 S VALENTINE 42.45N 100.55W
12/10/2016 E2.0 INCH CHERRY NE TRAINED SPOTTER
&&
SNIVELYLocal storm report, Dec 10, 8:07 AM CST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 AM CST SAT DEC 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM SNOW NEWPORT 42.60N 99.33W
12/10/2016 M2.5 INCH ROCK NE CO-OP OBSERVER
&&
SNIVELYLocal storm report, Dec 10, 8:50 AM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
850 AM CST SAT DEC 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM SNOW 4 N VALENTINE 42.93N 100.55W
12/10/2016 M3.0 INCH CHERRY NE TRAINED SPOTTER
0.16 INCH LIQUID
&&
SNIVELYLocal storm report, Dec 10, 9:39 AM CST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
939 AM CST SAT DEC 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW BUTTE 42.91N 98.85W
12/10/2016 M2.3 INCH BOYD NE CO-OP OBSERVER
&&
SNIVELYLocal storm report, Dec 10, 9:40 AM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
940 AM CST SAT DEC 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 2 NW SPRINGVIEW 42.85N 99.78W
12/10/2016 M1.5 INCH KEYA PAHA NE CO-OP OBSERVER
&&
SNIVELYNearby
River Flood Advisories in Nebraska, 2016Every river flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.